# SDR REXA2022021000192

- Difficulty date: January 28, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL MID CAP ANGLE IS CORRODED. H-CHECK TCI: 53-20-319
"LOCATED & DRILLED NEW SERVICEABLE CAP ANGLE IAW CRJ-900 SRM 51-40-11- 
001-001-A01. REMOVED & REPLACED CAP ANGLE WITH NEW SERVICABLE PART IAW
CRJ-900 SRM 51-41-02-001-001-A01 & APPLIED CIC IAW CRJ-900 SRM 51-21- 
11-001-001-A01. PERFORMED ADJUSTMENT OF PAX DOOR PROX SENSOR PX 25 IAW AT THIS TIME. WVAC EMP STAMP #
